Alert archive / Texas / Flash Flood Watches in 2021
Flash Flood Watch 5, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood watch at Jun 6, 2021, 2:19 PM CDT for 29 counties in Texas. It took effect at Jun 7, 2021, 3:00 AM CDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2021, 2:19 PM CDT (19:19 UTC)
- In effect from
- Jun 7, 2021, 3:00 AM CDT
- Expired
- Jun 7, 2021, 4:26 PM CDT
- In force
- 13 hr
- Issued by
- NWS Fort Worth, TX
- Flood severity
- None
All 29 counties
Anderson County, TX, Collin County, TX, Cooke County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Ellis County, TX, Fannin County, TX, Grayson County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Rockwall County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 54 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.3 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 644 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 604 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
469 WGUS64 KFWD 061919 FFAFWD URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Fort Worth TX 219 PM CDT Sun Jun 6 2021 TXZ091>095-100>107-115>123-131-133>135-145-146-148-070330- /O.NEW.KFWD.FF.A.0005.210607T0800Z-210608T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Hood-Johnson-Ellis-Henderson-Hill- Navarro-Anderson- Including the cities of Denton, Sherman, Cooper, Bonham, Paris, Arlington, Granbury, Gainesville, Greenville, Canton, Dallas, Breckenridge, Midlothian, Palestine, Van, Cleburne, Denison, Wills Point, Edgewood, Kaufman, Gun Barrel City, Bowie, Forney, Hillsboro, Lewisville, Carrollton, Athens, Plano, Flower Mound, East Tawakoni, Decatur, Rockwall, Commerce, Waxahachie, Bridgeport, Briar, Mineral Wells, Grand Saline, Oak Trail Shores, Burleson, Terrell, Olney, Heath, Ennis, Emory, Point, Weatherford, Nocona, Fort Worth, Jacksboro, Sulphur Springs, Frisco, Allen, Corsicana, Graham, and McKinney 219 PM CDT Sun Jun 6 2021 ...FLASH FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY EVENING... The National Weather Service in Fort Worth has issued a * Flash Flood Watch for portions of north central Texas and northeast Texas, including the following areas, in north central Texas, Collin, Cooke, Dallas, Denton, Ellis, Fannin, Grayson, Hill, Hood, Hunt, Jack, Johnson, Kaufman, Montague, Navarro, Palo Pinto, Parker, Rockwall, Stephens, Tarrant, Wise and Young. In northeast Texas, Anderson, Delta, Henderson, Hopkins, Lamar, Rains and Van Zandt. * From late tonight through Monday evening. * Rainfall totals of 1 to 3 inches, with isolated amounts near 5 inches. * Flooding may occur in urban and poor drainage areas. Heavy rainfall may also cause flooding of creeks, streams, and rivers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to Flash Flooding. Flash Flooding is a very dangerous situation. You should monitor latest forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Bain
4 follow-up statements
386 WGUS64 KFWD 070322 FFAFWD URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Fort Worth TX 1022 PM CDT Sun Jun 6 2021 TXZ091>095-100>107-115>123-131-133>135-145-146-148-071200- /O.CON.KFWD.FF.A.0005.210607T0800Z-210608T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Hood-Johnson-Ellis-Henderson-Hill- Navarro-Anderson- Including the cities of Denton, Sherman, Cooper, Bonham, Paris, Arlington, Granbury, Gainesville, Greenville, Canton, Dallas, Breckenridge, Midlothian, Palestine, Van, Cleburne, Denison, Wills Point, Edgewood, Kaufman, Gun Barrel City, Bowie, Forney, Hillsboro, Lewisville, Carrollton, Athens, Plano, Flower Mound, East Tawakoni, Decatur, Rockwall, Commerce, Waxahachie, Bridgeport, Briar, Mineral Wells, Grand Saline, Oak Trail Shores, Burleson, Terrell, Olney, Heath, Ennis, Emory, Point, Weatherford, Nocona, Fort Worth, Jacksboro, Sulphur Springs, Frisco, Allen, Corsicana, Graham, and McKinney 1022 PM CDT Sun Jun 6 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 3 AM CDT MONDAY THROUGH MONDAY EVENING... The Flash Flood Watch continues for * Portions of north central Texas and northeast Texas, including the following areas, in north central Texas, Collin, Cooke, Dallas, Denton, Ellis, Fannin, Grayson, Hill, Hood, Hunt, Jack, Johnson, Kaufman, Montague, Navarro, Palo Pinto, Parker, Rockwall, Stephens, Tarrant, Wise and Young. In northeast Texas, Anderson, Delta, Henderson, Hopkins, Lamar, Rains and Van Zandt. * From 3 AM CDT Monday through Monday evening. * Rainfall totals of 1 to 3 inches, with isolated amounts near 5 inches. * Flooding may occur in urban and poor drainage areas. Heavy rainfall may also cause flooding of creeks, streams, and rivers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to Flash Flooding. Flash Flooding is a very dangerous situation. You should monitor latest forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Dunn
420 WGUS64 KFWD 070814 FFAFWD Flood Watch National Weather Service Fort Worth TX 314 AM CDT Mon Jun 7 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH EARLY THIS EVENING... .Scattered to numerous showers and thunderstorms, some containing heavy rainfall are expected to develop across the watch area today. Soil across the watch area remain near or at saturation, thus run off will quickly occur and may result in instances of flash flooding. TXZ091>095-100>107-115>123-131-133>135-145-146-148-071615- /O.CON.KFWD.FF.A.0005.000000T0000Z-210608T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Hood-Johnson-Ellis-Henderson- Hill-Navarro-Anderson- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Granbury, Oak Trail Shores, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Hillsboro, Corsicana, and Palestine 314 AM CDT Mon Jun 7 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH EARLY THIS EVENING... The Flash Flood Watch continues for * Portions of north central Texas and northeast Texas, including the following areas, in north central Texas, Collin, Cooke, Dallas, Denton, Ellis, Fannin, Grayson, Hill, Hood, Hunt, Jack, Johnson, Kaufman, Montague, Navarro, Palo Pinto, Parker, Rockwall, Stephens, Tarrant, Wise, and Young. In northeast Texas, Anderson, Delta, Henderson, Hopkins, Lamar, Rains, and Van Zandt. * Through this evening * Rainfall totals of 1 to 3 inches, with isolated amounts near 5 inches. * Flooding may occur in urban and poor drainage areas. Heavy rainfall may also cause flooding of creeks, streams, and rivers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to Flash Flooding. Flash Flooding is a very dangerous situation. You should monitor latest forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
763 WGUS64 KFWD 071619 FFAFWD Flood Watch National Weather Service Fort Worth TX 1119 AM CDT Mon Jun 7 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH EARLY THIS EVENING... .Scattered to numerous showers and thunderstorms, some containing heavy rainfall are ongoing across the watch area today. Soils across the watch area remain near or at saturation, thus run off will quickly occur and may result in instances of flash flooding. TXZ091>095-100>107-115>123-131-133>135-145-146-148-080000- /O.CON.KFWD.FF.A.0005.000000T0000Z-210608T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Hood-Johnson-Ellis-Henderson- Hill-Navarro-Anderson- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Granbury, Oak Trail Shores, Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, Gun Barrel City, Hillsboro, Corsicana, and Palestine 1119 AM CDT Mon Jun 7 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... The Flash Flood Watch continues for * Portions of north central Texas and northeast Texas, including the following areas, in north central Texas, Collin, Cooke, Dallas, Denton, Ellis, Fannin, Grayson, Hill, Hood, Hunt, Jack, Johnson, Kaufman, Montague, Navarro, Palo Pinto, Parker, Rockwall, Stephens, Tarrant, Wise, and Young. In northeast Texas, Anderson, Delta, Henderson, Hopkins, Lamar, Rains, and Van Zandt. * Until 7 PM CDT this evening * Additional rainfall totals of 1 to 3 inches, with isolated higher amounts possible. * Flooding may occur in urban and poor drainage areas. Heavy rainfall may also cause flooding of creeks, streams, and rivers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to Flash Flooding. Flash Flooding is a very dangerous situation. You should monitor latest forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
476 WGUS64 KFWD 072126 FFAFWD URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Fort Worth TX 426 PM CDT Mon Jun 7 2021 TXZ091>095-100>107-115>123-131-133>135-145-146-148-072230- /O.CAN.KFWD.FF.A.0005.000000T0000Z-210608T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Hood-Johnson-Ellis-Henderson-Hill- Navarro-Anderson- Including the cities of Denton, Sherman, Cooper, Bonham, Paris, Arlington, Granbury, Gainesville, Greenville, Canton, Dallas, Breckenridge, Midlothian, Palestine, Van, Cleburne, Denison, Wills Point, Edgewood, Kaufman, Gun Barrel City, Bowie, Forney, Hillsboro, Lewisville, Carrollton, Athens, Plano, Flower Mound, East Tawakoni, Decatur, Rockwall, Commerce, Waxahachie, Bridgeport, Briar, Mineral Wells, Grand Saline, Oak Trail Shores, Burleson, Terrell, Olney, Heath, Ennis, Emory, Point, Weatherford, Nocona, Fort Worth, Jacksboro, Sulphur Springs, Frisco, Allen, Corsicana, Graham, and McKinney 426 PM CDT Mon Jun 7 2021 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of north central Texas and northeast Texas, including the following areas, in north central Texas, Collin, Cooke, Dallas, Denton, Ellis, Fannin, Grayson, Hill, Hood, Hunt, Jack, Johnson, Kaufman, Montague, Navarro, Palo Pinto, Parker, Rockwall, Stephens, Tarrant, Wise and Young. In northeast Texas, Anderson, Delta, Henderson, Hopkins, Lamar, Rains and Van Zandt has been cancelled. The heaviest rainfall has moved east of the area so the Flood Watch is cancelled. Please continue to heed any remaining road closures and do not drive into areas where water covers the road. $$ Dunn
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood watch went out at Jun 6, 2:10 PM CDT, 9 minutes earlier.
Area forecast discussion, Jun 6, 2:10 PM CDT, 9 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 210 PM CDT Sun Jun 6 2021 ...New Short Term, Aviation... .SHORT TERM... /NEW/ /Through Monday Evening/ Diurnally driven showers and a few thunderstorms are possible this afternoon across East Texas and the Big Country. Satellite imagery has indicated a slight transition to an increasingly more unstable airmass across the region. However, the lack of any apparent boundaries or sources of mesoscale ascent warrants 20-30 PoP. At this time, severe weather appears unlikely and the main hazard will be heavy rain that could result in flooding. After sunset, there will likely be a lull in rain/storm chances until just prior to sunrise on Monday. High resolution model guidance offers some mixed signals with regard to the exact evolution of rain/storms after midnight but there are cues in the larger synoptic model output that foster a potential for heavy rainfall. RAP isentropic charts indicate decent ascent along the 305-310K theta surfaces. With lapse rates along these surfaces in excess of 6-7 C/km, we'll likely see the development of widespread showers and thunderstorms. This activity should congeal into a healthy line of storms and march eastward. There will be a potential for strong to severe storms capable of strong to possibly damaging winds along with a hail mainly near and west of U.S. Highway 281 where a corridor of greater instability/steeper lapse rates will reside. In addition, heavy rain will likely result in flash flooding. As this complex of storms moves farther east, it's highly likely that the severe weather threat will diminish with a greater potential for flash flooding. While there is uncertainty regarding the overall evolution of showers/storms the ingredients for flash flooding---possibly widespread---exists. 30 day rainfall analysis indicates that most of the area has experienced in excess of 150% of normal rainfall. PWATs are forecast to exceed 125% of normal and with forecast soundings largely moist adiabatic through the entire troposphere, it's highly probable that we'll be dealing with very efficient warm-rain processes. With the antecedent conditions combined with forecast thermodynamic profiles, there's likely to be flash flooding---if rain occurs. While a majority of the HREF members do advertise some sort of complex to advance through most of the state, a couple of members do keep most of the area rain/storm free (or with a lower coverage of storms). With the consensus still heavily favoring widespread showers and storms along with the antecedent conditions, we will run a Flash Flood Watch for just about the entire area through Monday evening. The long term forecast will preview additional rain chances Tuesday and beyond and it's possible that extensions in time will be needed. Bain && .LONG TERM... /Issued 408 AM CDT Sun Jun 6 2021/ /This Week Into Next Weekend/ Monday into early Monday evening appears to be a little more active than previously anticipated, as CAMs, as well as the European and GFS on a more messy scale are advertising a potential MCS to be moving through the area during the day. This will be in response to a vigorous mid level impulse moving southeast across the area in wake of the departing, broad low that has impacted our weather this weekend. Timing continues to be problematic, as it will be how much convection develops well west of the area across the Southern High Plains later today and how much our environment is impacted from diurnal activity and associated cloud cover this afternoon. Regardless, the signal is there and can't argue the potential for a storm complex to evolve after dark to our northwest late tonight. Though the deep layer shear environment isn't impressive, instability should be enough to drive localized downdrafts, as well as some small hail with the most robust storms Monday. In addition, as seen tonight, any heavy rainfall, even if fairly brief, will still runoff fairly quickly and produce localized flooding, as well as continued impacts on area river basins, particularly the Trinity and Sabine basins. So keep this in mind on Monday. Loss of heating and increasing subsidence should help to limit storm coverage Monday evening, though this is hard to gauge considering the uncertainty on how this complex evolves or where spatially it has the most impact. A brief lull in between mid level impulses occurs late Monday night into Tuesday morning, before another impulse moves across the Red River Valley right at peak heating on Tuesday, with the highest rain chances occurring across the northeast counties. At this time, the threat for severe weather appears low for organized storms, though instability will be enough to at least drive isolated to scattered storms, some strong with gusty outflow winds and locally heavy rainfall along and east of I-35. This system exits stage right fairly quickly by nightfall Tuesday evening with the loss of heating. Mid level heights will continue to rise as mid level flow deamplifies and broad shortwave ridging noses northward from Mexico. Enough moisture and heating may result in isolated late day showers and storms across East Texas later on Wednesday. Otherwise, increasing mid level ridging across the Southern Plains and Western GOM late in the week into early next weekend will give us some time to dry out. The downfall? Increasing heat with highs pushing into the lower to mid 90s for many areas, except possible our East Texas counties. Throw in the humidity, and it won't be the most pleasant outside during the peak heating of the afternoon in the later extended, but most might not mind a little time to dry out and to enjoy more sunshine as we approach early Summer later in the month. 05/ && .AVIATION... /NEW/ /18 UTC TAF Cycle/ Concerns---Ceiling trends and convective potential. Very intermittent MVFR is possible over the next hour or so and the current TAF set will begin the valid cycle VFR. If MVFR persists a little longer, a TEMPO group to address MVFR may be inserted at 19/20 UTC. Otherwise, by mid-afternoon I anticipate VFR through the remainder of the evening. There's a non-zero risk that a few showers could develop north of D10 this afternoon and this may present some impacts to northbound traffic as well as arrival from the UKW cornerpost. Substantial impacts due to TSRA are expected during the Monday morning push as a line of TSRA develops and invades from the west. UKW and JEN arrival gates will likely see substantial impacts initially with TSRA moving east impacting BYP and CQY. MVFR stratus will likely make a return ahead of TSRA with a low potential for IFR. IFR vsby along with gusty and erratic winds are possible associated with TSRA. Bain && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 71 82 72 89 75 / 60 80 40 20 5 Waco 73 84 73 88 74 / 30 80 20 10 0 Paris 69 78 69 84 71 / 30 70 50 50 20 Denton 69 80 70 88 73 / 80 80 30 20 5 McKinney 70 80 71 88 73 / 40 80 40 30 10 Dallas 71 82 73 90 75 / 50 80 40 20 5 Terrell 71 82 72 88 73 / 30 80 30 30 10 Corsicana 72 82 74 88 75 / 20 80 20 20 5 Temple 73 85 73 88 73 / 20 80 10 10 0 Mineral Wells 70 82 71 88 72 / 90 80 20 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jun 6, 1:15 PM CDT, 1 hour 4 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 115 PM CDT Sun Jun 6 2021 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-071145- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 115 PM CDT Sun Jun 6 2021 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...This Afternoon and Tonight. Storms across East Texas and the Big Country this afternoon will be capable of producing periods of heavy rain that may result in flooding. Otherwise, severe weather is not expected. Tonight, storms will move into the Big Country and may pose a strong to damaging wind threat...mainly west of the U.S. highway 281 corridor. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Storms are expected Monday morning across much of North and Central Texas. The severe weather threat will be low and the primary hazard will be the potential for flash flooding...especially along the I-20 corridor. Additional storms will be possible Monday night into Tuesday morning. There will be renewed flooding potential. Isolated storms will be possible across East Texas Tuesday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Bain
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 7:19 PM CDT | Special Weather Statement | FWD | Henderson | 26 min |
| Jun 5, 7:53 PM CDT | River Flood Warning | FWD | Hunt | 4 days |
| Jun 5, 7:53 PM CDT | River Flood Warning | FWD | Hunt, Kaufman, Rockwall | 60 hr |
| Jun 5, 8:37 PM CDT | Areal Flood Advisory | FWD | Collin | 83 min |
| Jun 5, 9:25 PM CDT | Flash Flood Warning | FWD | Collin | 4 hr |
| Jun 5, 11:29 PM CDT | Flash Flood Warning | FWD | Dallas | 3 hr |
| Jun 5, 11:44 PM CDT | River Flood Warning | FWD | Dallas | 9 hr |
| Jun 6, 12:19 AM CDT | River Flood Warning | FWD | Collin | 28 hr |
| Jun 6, 12:20 AM CDT | River Flood Warning | FWD | Collin | 31 hr |
| Jun 6, 12:33 AM CDT | River Flood Warning | FWD | Dallas | 15 hr |
| Jun 6, 2:58 AM CDT | Areal Flood Warning | FWD | Collin, Dallas | 6 hr |
Nearby
Flash Flood Watches in Texas, 2021Every flash flood watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.